# SDR USAA2011031091010

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 72,446 hours, 49,424 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Part serial: 0474
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - RIGHT WING NR 6 SLAT OUTBOARD TRACK AREA - LOWER SURFACE IS CRACKED.  REPAIRED NR 6 SLAT OUTBOARD TRACK AREA - LOWER SURFACE IAW B737 SRM 57-43-01 REPAIR 6.
